Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 115, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 14, 2010, 2:33 PM CDT for Washington County, Minnesota; Pierce County, Saint Croix County, Wisconsin. It was in force for 44 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 14, 2010, 2:33 PM CDT (19:33 UTC)
- Expired
- Jul 14, 2010, 3:17 PM CDT
- In force
- 44 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Washington County, MN, Pierce County, WI, Saint Croix County, WI
The radar
The Minneapolis radar (KMPX), 62 km from the middle of the area, began a volume at 19:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 14, 2:54 PM CDT | TORNADO | 5 Wnw Ellsworth, WI | TORNADO RATED EF-2 ON THE GROUND FOR APPROXIMATELY 15 MILES... DISSIPATING 3 MILES SOUTHWEST OF SPRING VALLEY. TORNADO MOVED TO THE EAST-NORTHEAST. DAMAGE INCLUDED STRUCTURAL DAMAGE TO HOUSES AND BARNS...AS WELL AS MANY TREES SNAPPED. |
| Jul 14, 2:58 PM CDT | FUNNEL CLOUD | 1 N River Falls, WI | AT HWY 35 CO RD U. A TRAINED SPOTTER ALSO REPORTED FUNNEL AT COUNTY TRUNK M AND APOLLO RD. |
| Jul 14, 2:59 PM CDT | TSTM WND DMG | 2 Nnw Ellsworth, WI | BEGINNING OF A DAMAGE SWATH TO THE EAST NORTHEAST. DAMAGE INLUCDED STRUCTURAL DAMAGE TO HOUSES AND BARNS...AS WELL AS MANY TREES SNAPPED. TIME ESTIMATED. |
| Jul 14, 3:07 PM CDT | TSTM WND DMG | 1 S Martel, WI | HOUSE HEAVILY DAMAGED. TIME ESTIMATED. |
| Jul 14, 3:20 PM CDT | TSTM WND DMG | Baldwin, WI | 2 SEMI TRAILERS BLOWN OFF ROAD NEAR BALDWIN. INJURIES REPORTED. TREES ALSO DOWN IN AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 14, 9:00 AM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 7.6 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2915 J/kg
- Mixed-layer CIN
- -94 J/kg
- Mixed-layer LCL
- 616 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 282 m²/s²
- 0-3 km storm-relative helicity
- 379 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 16.3
The text
As transmitted, in the capitals the NWS used until 2016.
380
WUUS53 KMPX 141933
SVRMPX
MNC163-WIC093-109-142030-
/O.NEW.KMPX.SV.W.0115.100714T1933Z-100714T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
233 PM CDT WED JUL 14 2010
THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN WASHINGTON COUNTY IN EAST CENTRAL MINNESOTA...
SOUTHWESTERN ST. CROIX COUNTY IN WEST CENTRAL WISCONSIN...
NORTHWESTERN PIERCE COUNTY IN WEST CENTRAL WISCONSIN...
* UNTIL 330 PM CDT
* AT 232 PM CDT...RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS...
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
OAK PARK HEIGHTS TO NEWPORT...AND MOVING EAST AT 30 MPH.
LOCATIONS IN THE WARNING INCLUDE...
RIVER FALLS...
ELLSWORTH...
COTTAGE GROVE...
LAKELAND...
HUDSON...
BURKHARDT...
HOULTON...
PRESCOTT...
ROBERTS...
HAMMOND...
BALDWIN...
BELDENVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS IN EXCESS OF 60 MPH AND LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
REPORT ANY SIGNIFICANT WIND OR HAIL DAMAGE TO THE NEAREST LAW
ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CDT WEDNESDAY
AFTERNOON FOR SOUTHERN MINNESOTA AND NORTHWESTERN WISCONSIN.
&&
LAT...LON 4469 9238 4473 9278 4478 9291 4477 9298
4479 9302 4489 9301 4490 9298 4494 9298
4511 9280 4504 9233
TIME...MOT...LOC 1933Z 278DEG 28KT 4504 9274 4488 9294
WIND...HAIL 60MPH 1.00IN
$$1 follow-up statement
653
WWUS53 KMPX 142017 RRA
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
317 PM CDT WED JUL 14 2010
MNC163-WIC093-109-142027-
/O.CAN.KMPX.SV.W.0115.000000T0000Z-100714T2030Z/
WASHINGTON MN-ST. CROIX WI-PIERCE WI-
317 PM CDT WED JUL 14 2010
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN PIERCE...
SOUTHWESTERN ST. CROIX AND SOUTHERN WASHINGTON COUNTIES IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS IN EFFECT FOR WESTERN WISCONSIN.
LAT...LON 4469 9238 4473 9278 4478 9291 4477 9298
4479 9302 4489 9301 4490 9298 4494 9298
4511 9280 4504 9233
TIME...MOT...LOC 2017Z 278DEG 28KT 4499 9226 4483 9246
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 1:34 PM CDT, 59 minutes earlier.
Area forecast discussion, Jul 14, 1:34 PM CDT, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
134 PM CDT WED JUL 14 2010
.UPDATE...
18Z AVIATION DISCUSSION ADDED BELOW.
&&
.DISCUSSION...
SIGNIFICANT SEVERE WEATHER EVENT WILL LIKELY UNFOLD ACROSS THE FA
TODAY AS A LOW PRESSURE SYSTEM AND COLD FRONT PUSH THROUGH DURING
THE AFTERNOON AND EVENING HOURS. THUNDERSTORMS CONTINUE TO MOVE
ACROSS EASTERN ND EARLY THIS MORNING NEAR THE NOSE OF THE LOW
LEVEL JET AND JUST NORTH OF +12 DEG C AT 700 MB. INDICATIONS ARE
FOR THE COMPLEX TO CONTINUE TO DRIVE EAST THIS MORNING...HOPEFULLY
PASSING JUST NORTH OF OUR MN CWA AS THE CAP BUILDS NORTHWARD. HOWEVER...
MORE STORMS WILL LIKELY DEVELOP ALONG THE COLD FRONT DURING THE
MORNING ACROSS SD AND REACH INTO WEST CENTRAL MN WITH SEVERE
STORMS LIKELY.
COMPLICATING MATTER TODAY ARE DEW POINTS FORECAST INTO THE MIDDLE
TO UPPER 70S ACROSS SOUTHERN AND EASTERN MN AND WEST CENTRAL WI.
THESE DEW POINTS ARE ALREADY INTO SD/NE AND WESTERN IA. COUPLE
THAT WITH HIGHS REACHING AROUND 90 TO THE LOWER 90S RESULTS IN
HEAT INDICES FROM 100 TO 105 DEGREES ACROSS SOUTH CENTRAL MN
THROUGH THE TWIN CITIES AND PORTIONS OF WEST CENTRAL WI. THESE
AREAS SHOULD NOT SEE CONVECTION UNTIL MID TO LATE AFTERNOON...SO
THIS RESULTED IN A HEAT ADVISORY BEING ISSUED. IT WILL BE VERY
UNCOMFORTABLE THIS AFTERNOON WITH THE UPPER 70S DEW POINTS. THE
HEAT ADVISORY RUNS FROM NOON UNTIL 6 PM.
BIGGEST CONCERN FOR THE DAY IS THE POTENTIAL FOR TORNADOES HERE
IN THE TWIN CITIES AS WELL AS POINTS EAST AND SOUTH. AS WE GET
CLOSER TO THE EVENT...MODEL SOLUTIONS ARE SUGGESTING THAT THE
INITIAL LOW CURRENTLY OVER SD WILL LIFT INTO NORTHERN MN TODAY
WHILE ANOTHER LOW DEVELOPS ALONG THE FRONT BY 21Z OVER THE
TWIN CITIES. THIS SECOND LOW WILL BE ACCOMPANIED BY SURFACE TO
3KM CAPE AOA 200 J/KG...ALONG WITH TREMENDOUS SHEAR. LOCAL
TORNADO PROBABILITIES SKYROCKET ACROSS THE TWIN CITIES METRO AREA
BY 21Z. THE HRRR IS CATCHING ON TO HAVING A SUPERCELL NEAR THE
SOUTHWEST METRO IN THE 20-21Z TIME FRAME. HENCE...A VERY DANGEROUS
AFTERNOON/EVENING IS SETTING UP AS STORMS EXPLODE OVERHEAD AND TO
THE SOUTH. THESE WILL PUSH ACROSS THE WI CWA AND SE MN THROUGH
EARLY EVENING WITH PRECIP MAINLY OVER BY 06Z.
LITTLE CHANGED IN THE GRIDS BEYOND TONIGHT WITH ENERGY SPENT ON
THE DAY/EVENING AHEAD. IT STILL LOOKS LIKE SATURDAY AFTERNOON/SATURDAY
NIGHT COULD BRING ANOTHER CHANCE OF SEVERE WEATHER.
&&
.AVIATION.../18Z TAF ISSUANCE/
VERY ACTIVE PERIOD AHEAD THROUGH 03Z THU AS A STRONG COLD FRONT
SWEEPS ACROSS TERMINALS. FIRST CONCERN IS THE AMOUNT OF CLEARING
IN SOUTH CENTRAL MINNESOTA...KMSP SOUTH AND EAST AND IF THE
CLEARING INCREASES TOWARD THE EAST AND HOW MUCH MORE
DESTABILIZATION OCCURS AND ASSOCIATED CONVECTION AND SEVERITY. ACTIVITY
HAS BEEN GOING IN WISCONSIN NORTH AND EAST OF KRNH AND KEAU.
SCATTERED SHOWERS AND THUNDERSTORMS ELSEWHERE...NORTH OF A WARM
FRONT ASSOCIATED WITH A LOW THAT IS LOCATED ON THE SD MN BORDER
AND MOVING EAST. THE WARM FRONT EXTENDS FROM THE LOW EAST TOWARD
SOUTHWEST WISCONSIN. 18Z MPX SOUNDING SHOWS STRONG CAP STILL IN
PLACE AND RADAR IMAGERY..LACK OF WIDESPREAD SIGNIFICANT ECHOS SUPPORTS
THAT. THAT CAP COUPLED WITH THE SHOWER ACTIVITY MOVING INTO SOUTH
CENTRAL MINNESOTA IS BIT TROUBLING...IN TERMS OF WIDESPREAD SEVERE
THUNDERSTORMS DEVELOPING FROM KMSP WEST WARD. HRRR SOLUTIONS...WHICH
HAVE BEEN PRETTY CONSISTENT WITH DEVELOPING CONVECTION AROUND 19-20Z
BTWN KRWF AND KMSP. WHEN THUNDERSTORMS DO DEVELOP...CAPE...INSTABILITY IN THE
3000-5000 J/KG RANGE WILL RESULT IN EXPLOSIVE GROWTH IN
THUNDERSTORMS...WHICH WILL LIKELY QUICKLY BE SEVERE. THIS WILL
NEED TO MONITORED VERY CLOSELY THROUGH THE AFTERNOON AS
SIGNIFICANT IMPACTS ARE POSSIBLE AT KMSP/KRNH/KEAU. FRONT WILL CLEAR
KEAU BY 04-5Z...WHEN ALL TSRA SHOULD BE DONE.
KMSP...CONFIDENCE IN SIGNIFICANT TSRA ACTIVITY IMPACTING THE VCNTY
OF THE FIELD STILL REMAINS HIGH AT THIS POINT...BASED ON
FORECASTS FROM SEVERAL RUNS OF THE RUC NOW SHOWING THE CAP
BREAKING AT MSP AROUND 21Z. HARD TO SAY AT THIS POINT IF THE FIELD
WILL TAKE A DIRECT HIT...BUT DENSE COVERAGE OF TSRA EXPECTED
AROUND THE TWIN CITIES WILL LIKELY CREATE HAVOC IN SOME OF THE
DEPARTURE/ARRIVAL GATES. ONCE THIS ACTIVITY MOVES THROUGH...WILL
HAVE VERY QUIET WEATHER TO END THE TAF AS WINDS TURN TO THE WEST.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...HEAT ADVISORY UNTIL 6 PM CDT THIS EVENING FOR BLUE EARTH-BROWN-
CARVER-DAKOTA-FARIBAULT-FREEBORN-GOODHUE-HENNEPIN-LE SUEUR-
MARTIN-NICOLLET-RAMSEY-RICE-SCOTT-SIBLEY-STEELE-WASECA-
WASHINGTON-WATONWAN.
WI...HEAT ADVISORY UNTIL 6 PM CDT THIS EVENING FOR CHIPPEWA-DUNN-EAU
CLAIRE-PEPIN-PIERCE-ST. CROIX.
&&
RAH/DRLHazardous weather outlook, Jul 14, 11:55 AM CDT, 2 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1155 AM CDT WED JUL 14 2010 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 150930- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 1155 AM CDT WED JUL 14 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT A MODERATE RISK OF SEVERE THUNDERSTORMS CONTINUES ACROSS MUCH OF THE OUTLOOK AREA INTO THIS EVENING AS A LOW PRESSURE SYSTEM AND COLD FRONT MOVE THROUGH. THE AIRMASS WILL CONTINUE TO DESTABILIZE THIS AFTERNOON AS AN AREA OF CLEARING MOVES INTO SOUTHERN MINNESOTA TOWARD THE TWIN CITIES INTO WESTERN WISCONSIN AND TEMPERATURES RISE INTO THE MID 80S TO AROUND 90. AS A RESULT THUNDERSTORM ACTIVITY IS EXPECT TO INCREASE IN COVERAGE AND INTENSITY EARLY THIS AFTERNOON WITH SEVERE THUNDERSTORMS EXPECTED TO REDEVELOP IN EASTERN AND SOUTHERN MINNESOTA THIS AFTERNOON AND ACROSS WEST CENTRAL WISCONSIN DURING THE LATE AFTERNOON AND EVENING HOURS. VERY LARGE HAIL...DAMAGING WINDS AND A FEW TORNADOES ARE POSSIBLE WITH THE STORMS THIS AFTERNOON AND EVENING. THE SEVERE THUNDERSTORM AND TORNADO POTENTIAL FOR THIS AFTERNOON AND EVENING RIVALS WHAT WE SAW ON JUNE 17 2010 ACROSS WEST CENTRAL AND SOUTHERN MINNESOTA. IN ADDITION TO THE SEVERE WEATHER THREAT TODAY...A HEAT ADVISORY IS IN EFFECT FOR THIS AFTERNOON FOR EAST CENTRAL AND SOUTH CENTRAL MINNESOTA AND MUCH OF WEST CENTRAL WISCONSIN. HIGH TEMPERATURES NEAR 90 COUPLED WITH DEW POINTS RISING INTO THE MIDDLE TO UPPER 70S WILL RESULT IN HEAT INDICES FROM 100 TO 105 DEGREES. THE HEAT ADVISORY INCLUDES THE TWIN CITIES METROPOLITAN AREA. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORM CHANCES WILL RETURN AGAIN SATURDAY INTO SATURDAY NIGHT AS A LOW PRESSURE SYSTEM AND COLD FRONT MOVE THROUGH. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY AND EARLY TONIGHT. DRL
In the hours before
Local storm report, Jul 14, 1:54 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
154 PM CDT WED JUL 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1059 AM TSTM WND DMG HAMMOND 44.97N 92.44W
07/14/2010 ST. CROIX WI EMERGENCY MNGR
30 REPORTS OF WIND DAMAGE BETWEEN CO RD TT AND HWY 12.
TWO HOMES WERE DAMAGED...ONE WITH MAJOR DAMAGE AND ONE
WITH MINOR DAMAGE.
&&
MKMSpecial weather statement, Jul 14, 2:10 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 210 PM CDT WED JUL 14 2010 WIZ014>016-023>028-142015- BARRON-CHIPPEWA-DUNN-EAU CLAIRE-PEPIN-PIERCE-POLK-RUSK-ST CROIX- 210 PM CDT WED JUL 14 2010 ...TORNADO WATCH UNTIL 4 PM CDT... ...STRONG THUNDERSTORMS CONTINUE TO RAPIDLY DEVELOP ACROSS WESTERN WISCONSIN... STRONG THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS WEST CENTRAL WISCONSIN THROUGH THE AFTERNOON. AT 215 PM RADAR SHOWED STRONG THUNDERSTORMS MOVING ACROSS THE ST. CROIX RIVER INTO POLK... ST. CROIX AND PIECE COUNTIES. THESE STORMS WERE MOVING NORTHEAST AT 30 TO 40 MPH. WIND GUSTS TO 50 MPH AND HAIL ARE POSSIBLE FROM THESE STORMS. OTHER STRONG STORMS WERE LOCATED FARTHER EAST FROM LADYSMITH TO NEAR MENOMONIE. KEEP AWARE OF RAPIDLY CHANGING WEATHER CONDITIONS AND POSSIBLE WARNINGS. BAP
Local storm report, Jul 14, 2:30 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
230 PM CDT WED JUL 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0222 PM TSTM WND GST ST PAUL 44.95N 93.10W
07/14/2010 M59 MPH RAMSEY MN ASOS
MEASURED AT ST. PAUL AIRPORT.
&&
MKMLocal storm report, Jul 14, 2:31 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
231 PM CDT WED JUL 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM FUNNEL CLOUD 3 NW NORTHFIELD 44.49N 93.21W
07/14/2010 DAKOTA MN TRAINED SPOTTER
&&
MKMLocal storm report, Jul 14, 2:32 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
232 PM CDT WED JUL 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0228 PM FUNNEL CLOUD N NORTHFIELD 44.45N 93.17W
07/14/2010 RICE MN TRAINED SPOTTER
ROTATING WALL CLOUD AND FUNNEL ALOFT
&&
LRSLocal storm report, Jul 14, 2:33 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
233 PM CDT WED JUL 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0232 PM TORNADO 1 N NORTHFIELD 44.47N 93.17W
07/14/2010 RICE MN LAW ENFORCEMENT
MULITPLE REPORTS OF TORNADO ON THE GROUND 1 MILE N OF
NORTHFIELD MOVING NE.
&&
MKMThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 3:12 AM CDT | Heat Advisory | MPX | Blue Earth, Brown, Carver, Dakota, Faribault, Freeborn and 13 more | 15 hr |
| Jul 14, 6:23 AM CDT | Severe Thunderstorm Warning | MPX | Douglas | 67 min |
| Jul 14, 7:21 AM CDT | Severe Thunderstorm Warning | MPX | Todd | 39 min |
| Jul 14, 7:29 AM CDT | Severe Thunderstorm Warning | MPX | Douglas | 19 min |
| Jul 14, 7:51 AM CDT | Severe Thunderstorm Warning | MPX | Morrison, Todd | 54 min |
| Jul 14, 8:27 AM CDT | Special Weather Statement | MPX | Benton | 48 min |
| Jul 14, 8:35 AM CDT | Severe Thunderstorm Warning | MPX | Benton, Isanti, Kanabec, Mille Lacs, Sherburne | 40 min |
| Jul 14, 9:16 AM CDT | Special Weather Statement | MPX | Kanabec | 44 min |
| Jul 14, 9:49 AM CDT | Special Weather Statement | MPX | Chisago | 41 min |
| Jul 14, 1:13 PM CDT | Special Weather Statement | MPX | Anoka, Chisago | 47 min |
| Jul 14, 1:37 PM CDT | Areal Flood Advisory | MPX | Anoka, Chisago, Isanti | 3 hr |
| Jul 14, 1:43 PM CDT | Severe Thunderstorm Warning | MPX | Chisago | 47 min |
| Jul 14, 2:11 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Scott | 49 min |
| Jul 14, 2:27 PM CDT | Severe Thunderstorm Warning | MPX | Goodhue, Rice | 63 min |
| Jul 14, 2:27 PM CDT | Severe Thunderstorm Warning | MPX | Douglas, Morrison, Pope, Stearns, Todd | 63 min |
| Jul 14, 2:30 PM CDT | Tornado Warning | MPX | Dakota, Goodhue | 35 min |
| Jul 14, 2:54 PM CDT | Tornado Warning | MPX | Morrison, Pope, Stearns, Todd | 51 min |
| Jul 14, 2:55 PM CDT | Severe Thunderstorm Warning | MPX | Goodhue | 65 min |
| Jul 14, 3:44 PM CDT | Severe Thunderstorm Warning | MPX | Benton, Stearns | 42 min |
| Jul 14, 3:52 PM CDT | Tornado Warning | MPX | Benton, Stearns | 23 min |
| Jul 14, 4:13 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Kandiyohi, Meeker, Stearns | 62 min |
| Jul 14, 10:23 AM CDT | Severe Thunderstorm Warning | MPX | Barron, Polk | 52 min |
| Jul 14, 10:42 AM CDT | Tornado Warning | MPX | Barron, Polk | 33 min |
| Jul 14, 11:10 AM CDT | Severe Thunderstorm Warning | MPX | Barron, Rusk | 65 min |
| Jul 14, 11:18 AM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Dunn | 57 min |
| Jul 14, 12:12 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Rusk | 63 min |
| Jul 14, 2:23 PM CDT | Severe Thunderstorm Warning | MPX | Barron, Polk | 67 min |
| Jul 14, 2:46 PM CDT | Tornado Warning | MPX | Dunn, Pierce, Saint Croix | 44 min |
| Jul 14, 3:12 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Dunn, Eau Claire, Pepin | 63 min |
| Jul 14, 3:52 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Eau Claire | 53 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2010Severe Thunderstorm Warnings in Minnesota, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.